# SDR ASAA2015112413994

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,026 hours, 9,460 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO START APU, MAINTENANCE & FAULT LIGHTS ON.  ACFT GROUNDED.  FOUND FAULT CODE 49-61223 INLET TEMP SENSOR SHORT CIRCUIT WHICH WAS ILLUMINATING THE APU FAULT LIGHT.  REPLACED THE INLET TEMP SENSOR IAW AMM 49-61-31.  OPS CHECK GOOD.
